Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2018 | Journal Article | LibreCat-ID: 42790
Kirschmer, M. (2018). One-class genera of exceptional groups over number fields. Journal de Théorie Des Nombres de Bordeaux, 30(3), 847–857. https://doi.org/10.5802/jtnb.1052
LibreCat
| DOI
2009 | Journal Article | LibreCat-ID: 34889
Belabas, K., van Hoeij, M., Klüners, J., & Steel, A. (2009). Factoring polynomials over global fields. Journal de Théorie Des Nombres de Bordeaux, 21(1), 15–39. https://doi.org/10.5802/jtnb.655
LibreCat
| DOI
| arXiv
2006 | Journal Article | LibreCat-ID: 34891
Klüners, J. (2006). Asymptotics of number fields and the Cohen–Lenstra heuristics. Journal de Théorie Des Nombres de Bordeaux, 18(3), 607–615. https://doi.org/10.5802/jtnb.561
LibreCat
| DOI
| arXiv